# SDR FDEA201111014705

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CROSSBEAM 31, Y1705, -Z210 FOUND CRACKED.   REPAIRED IAW SRM 53-10-15, FIG 212 REVISION 21. CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100, REV 113.
